# SDR CHI2741

- Difficulty date: August 5, 2003
- Submitted: February 13, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516A
- Part serial: 002222F037
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OFF AC INSPECTION OF MAIN ROTOR BLADE, UTILIZING EDDY CURRENT, DISCOVERED ONE CRACK EMANATING FROM FIRST LIGHTING HOLE AT APPROX STA 36.5 IN (C) CHANNEL.  SECTION BLADE TO VERIFY EDDY CURRENT FINDINGS.  CRACK EXTENDS FROM ID OF LIGHTING HOLE UP TO START OF BEND RADIUS.  AC PARKED STATIC WITHOUT OR IMPROPER  BLADE TIE DOWNS DURING GUSTING WINDS OR AROUND OTHER OPERATING AC.  EXCESSIVE TENSION ON BLADE TIE DOWNS.  MANUFACTURE DEFECT OR PRACTICES.  (K)
